Alert archive / Illinois / Flash Flood Warnings in 2019
Flash Flood Warning 14, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at May 29, 2019, 5:27 PM CDT for 6 counties in Illinois. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2019, 5:27 PM CDT (22:27 UTC)
- Expired
- May 29, 2019, 11:30 PM CDT
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clark County, IL, Crawford County, IL, Cumberland County, IL, Effingham County, IL, Jasper County, IL, Shelby County, IL
The radar
The Evansville,IN radar (KVWX), 119 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 8:01 PM CDT | HEAVY RAIN 2.42 | 1 S Effingham, IL | |
| May 29, 8:10 PM CDT | FLASH FLOOD | Effingham, IL | FLOODED ROADS IN TOWN OVER 2 FEET DEEP IN SOME LOCATIONS. RELAYED BY WAND-TV. |
| May 29, 8:10 PM CDT | FLASH FLOOD | Teutopolis, IL | ROADS FLOODED IN TOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 163 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.5 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1016 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
180
WGUS53 KILX 292227
FFWILX
ILC023-033-035-049-079-173-300430-
/O.NEW.KILX.FF.W.0014.190529T2227Z-190530T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lincoln IL
527 PM CDT Wed May 29 2019
The National Weather Service in Lincoln has issued a
* Flash Flood Warning for...
Western Crawford County in east central Illinois...
Northern Jasper County in southeastern Illinois...
Southwestern Clark County in east central Illinois...
Southeastern Shelby County in central Illinois...
Cumberland County in east central Illinois...
Northern Effingham County in south central Illinois...
* Until 1130 PM CDT Wednesday.
* At 527 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to two inches of rain have
already fallen. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Effingham, Toledo, Teutopolis, Greenup, Beecher City, Jewett,
Shumway, Montrose, Hidalgo, Hazel Dell, Woodbury, Moccasin, Sigel,
Yale, Rose Hill, Lake Sara, Gila and Bellair.
This includes the following highways...
Interstate 57 between mile markers 157 and 172.
Interstate 70 between mile markers 90 and 124.
LAT...LON 3907 8794 3909 8880 3920 8880 3922 8873
3921 8872 3922 8872 3933 8822 3926 8794
$$
Deubelbeiss3 follow-up statements
570
WGUS73 KILX 300023
FFSILX
Flash Flood Statement
National Weather Service Lincoln IL
723 PM CDT Wed May 29 2019
ILC023-033-035-049-079-173-300430-
/O.CON.KILX.FF.W.0014.000000T0000Z-190530T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crawford-Jasper-Clark-Shelby-Cumberland-Effingham-
723 PM CDT Wed May 29 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR
WESTERN CRAWFORD...NORTHERN JASPER...SOUTHWESTERN CLARK...
SOUTHEASTERN SHELBY...CUMBERLAND AND NORTHERN EFFINGHAM COUNTIES...
At 722 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Three to four inches of rain have
already fallen. Flash flooding is occurring or expected to begin
shortly.
Some locations that will experience flooding include...
Effingham, Toledo, Teutopolis, Greenup, Beecher City, Jewett,
Shumway, Montrose, Hidalgo, Hazel Dell, Woodbury, Moccasin, Sigel,
Yale, Rose Hill, Lake Sara, Gila and Bellair.
This includes the following highways...
Interstate 57 between mile markers 157 and 172.
Interstate 70 between mile markers 90 and 124.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3907 8794 3909 8880 3920 8880 3922 8873
3921 8872 3922 8872 3933 8822 3926 8794
$$
Deubelbeiss204
WGUS73 KILX 300128
FFSILX
Flash Flood Statement
National Weather Service Lincoln IL
828 PM CDT Wed May 29 2019
ILC023-033-035-049-079-173-300430-
/O.CON.KILX.FF.W.0014.000000T0000Z-190530T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crawford-Jasper-Clark-Shelby-Cumberland-Effingham-
828 PM CDT Wed May 29 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR
WESTERN CRAWFORD...NORTHERN JASPER...SOUTHWESTERN CLARK...
SOUTHEASTERN SHELBY...CUMBERLAND AND NORTHERN EFFINGHAM COUNTIES...
At 824 PM CDT, trained weather spotters reported flooding in the
Effingham area due to recent thunderstorms. Roads in Effingham are
flooded up to 2 feet deep in some locations. Up to 4 inches of rain
have fallen. Flash flooding will continue.
Some locations that will experience flooding include...
Effingham, Toledo, Teutopolis, Greenup, Beecher City, Jewett,
Shumway, Montrose, Hidalgo, Hazel Dell, Woodbury, Moccasin, Sigel,
Yale, Rose Hill, Lake Sara, Gila and Bellair.
This includes the following highways...
Interstate 57 between mile markers 157 and 172.
Interstate 70 between mile markers 90 and 124.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3907 8794 3909 8880 3920 8880 3922 8873
3921 8872 3922 8872 3933 8822 3926 8794
$$
37260
WGUS73 KILX 300425 RRA
FFSILX
Flash Flood Statement
National Weather Service Lincoln IL
1125 PM CDT Wed May 29 2019
ILC023-033-035-049-079-173-300435-
/O.EXP.KILX.FF.W.0014.000000T0000Z-190530T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crawford-Jasper-Clark-Shelby-Cumberland-Effingham-
1125 PM CDT Wed May 29 2019
...THE FLASH FLOOD WARNING FOR WESTERN CRAWFORD...NORTHERN JASPER...
SOUTHWESTERN CLARK...SOUTHEASTERN SHELBY...CUMBERLAND AND NORTHERN
EFFINGHAM COUNTIES WILL EXPIRE AT 1130 PM CDT...
The heavy rain has ended, however flooding continues. A flood
warning remains in effect in this area.
LAT...LON 3907 8794 3909 8880 3920 8880 3922 8873
3921 8872 3922 8872 3933 8822 3926 8794
$$
37What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at May 29, 3:29 PM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, May 29, 3:29 PM CDT, 1 hour 58 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 329 PM CDT Wed May 29 2019 .SHORT TERM...(This evening through Thursday) ISSUED AT 321 PM CDT Wed May 29 2019 Focus in the near term is on the thunderstorm potential through the remainder of today and tonight. Regional radar this afternoon shows extensive convection from northeastern TX into SW MO with additional scattered activity along the Ohio valley to our south. Convection is expected to spread northeast through the rest of today and do anticipate the greatest coverage of storms to stay within the corridor described above, largely along or south of the I-70 in Illinois late this evening and overnight. Meanwhile, farther north, stable conditions have persisted over most of central Illinois through the day associated with remnant outflow from earlier convection. Stable waves have been noted on visible satellite imagery through the day, and 18Z KILX raob indicated just over 100 J/kg MLCIN. Given the time of day and thickening cirrus blowoff from upstream convection, does seem that stability may be a limiting factor for convection this evening. Still, ascent associated with a low amplitude shortwave ahead of the main upper low over the mid Missouri Valley and the right entrance region to the upper jet moving over the area later today may allow for at least scattered showers and thunderstorms north of I-70. If this were to occur, ample shear in the environment still supports at least a conditional severe threat with strong winds and large hail the primary concerns. If any heavy thunderstorms were to occur, couldn't rule out isolated flash flooding as well, especially northwest of the Illinois River valley where 1-hr flash flood guidance is between 0.75 and 1.0 inches. Confidence in this occurring based on the aforementioned limiting factors is too low to go with a flash flood watch at this time, but conditions will need to be monitored closely this evening. On Thursday, the main upper low to our west is progged to open and swing east across the midwest resulting in yet another chance for showers and thunderstorms. Lapse rates above 700mb don't look overly impressive Thursday afternoon, so deep convection may struggle limiting the overall severe threat. The wave does come over at a favorable diurnal time, so the threat for some lightning and possibly gusty, albeit sub-severe, winds remain. Temperatures will be a bit cooler Thursday, topping out in the mid to upper 70s. && .LONG TERM...(Thursday night through Wednesday) ISSUED AT 321 PM CDT Wed May 29 2019 Finally have a day without showers and thunderstorms in the forecast on Friday in the wake of the upper wave that is progged to shift east to the upper Ohio Valley Friday while a weak upper ridge builds across the local area. Temperatures should respond accordingly with highs back into the 80s across central Illinois under mostly sunny skies and modest winds. Break in the precipitation will be short-lived, however, as a potent shortwave trough digs across the Great Lakes region over the weekend. Modest 500mb height falls begin to overspread Illinois on Saturday while the main cold front associated with this system pushes across the area Saturday evening and overnight. This front will be accompanied by another chance for showers and thunderstorms, though the system does appear to remain progressive. High pressure builds across the Great Lakes and Midwest late in the weekend an into the early part of next week. This should provide yet another break from precipitation after any lingering showers end early on Sunday and lasting into at least Monday. Cooler temperatures are expected under the cooler north flow. Highs are expected to be only in the low to mid 70s Sunday and Monday. Confidence in the forecast details diminishes later in the week as model discrepancies grow, but precip chances do return by either Tuesday or Wednesday as the high settles off the east coast with southwest flow bringing gulf moisture and warmer temperatures back into the Midwest in its wake. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1226 PM CDT Wed May 29 2019 A weak frontal boundary has settled near the I-74 corridor with accompanying MVFR ceilings and a wind shift to the northeast for areas north of the front. Ceilings are expected to scatter out of the next hour or two which should result in primarily VFR conditions the rest of today until thunderstorms arrive this evening. While and isolated thunderstorm or two is possible mid afternoon, the best chance will be associated with an area of storms currently over SW MO that are expected to spread NE into Illinois late this evening. A broken line of thunderstorms is expected to lift northeast across the terminals resulting in MVFR or IFR conditions. Additional showers and thunderstorms are possible Thursday afternoon just beyond the current TAF valid period. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Deubelbeiss LONG TERM...Deubelbeiss AVIATION...Deubelbeiss
Hazardous weather outlook, May 29, 3:26 PM CDT, 2 hours 1 minute before
Hazardous Weather Outlook National Weather Service Lincoln IL 326 PM CDT Wed May 29 2019 ILZ027>031-036>038-040-041-047-049-050-301200- Cass-Fulton-Knox-Marshall-Mason-McLean-Morgan-Peoria-Schuyler- Scott-Stark-Tazewell-Woodford- 326 PM CDT Wed May 29 2019 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TONIGHT... Another round of severe thunderstorms is possible tonight. Damaging wind is the primary concern, though large hail may also occur. Moderate to Major flooding will continue along the Illinois River and La Moine Rivers .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... Additional thunderstorms are possible on Thursday, Saturday, Tuesday and Wednesday. Severe weather is currently not expected. Moderate to Major flooding will continue along the Illinois River and La Moine River, with steady rises through the first part of the weekend. Moderate flooding is also expected on the Spoon River the next few days. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening. The most likely time frame is between 6 pm and 11 pm. ILZ063-068-071>073-301200- Clark-Clay-Crawford-Lawrence-Richland- 326 PM CDT Wed May 29 2019 This Hazardous Weather Outlook is for portions of east central Illinois and southeast Illinois. .DAY ONE...TONIGHT... Severe thunderstorms are likely late this afternoon and evening. Damaging winds are the primary concern, as well as some large hail. Minor flooding continues on the Wabash and Little Wabash Rivers. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... Additional thunderstorms are possible on Thursday, Saturday, Tuesday, and Wednesday. Severe weather is currently not expected. While minor flooding on the Little Wabash River is expected to subside late this week, it should continue on the Wabash River through much of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely between 6 pm and 11 pm. ILZ042>046-048-051>057-061-062-066-067-301200- Champaign-Christian-Coles-Cumberland-De Witt-Douglas-Edgar- Effingham-Jasper-Logan-Macon-Menard-Moultrie-Piatt-Sangamon- Shelby-Vermilion- 326 PM CDT Wed May 29 2019 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois and southeast Illinois. .DAY ONE...TONIGHT... Severe thunderstorms are likely this evening. Damaging winds are the primary concern, as well as some large hail. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... Additional thunderstorms are possible on Thursday, Saturday, Tuesday, and Wednesday. Severe weather is currently not expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely between 6 pm and 11 pm. Barker
In the hours before
Special weather statement, May 29, 4:20 PM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Lincoln IL
420 PM CDT Wed May 29 2019
ILZ062-063-067-068-292145-
Jasper-Clark-Crawford-Cumberland-
420 PM CDT Wed May 29 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CRAWFORD...NORTHEASTERN
JASPER...SOUTHERN CLARK AND EASTERN CUMBERLAND COUNTIES UNTIL 445 PM
CDT...
At 419 PM CDT, Doppler radar was tracking a strong thunderstorm over
West Union, or 12 miles south of Marshall, moving east at 10 mph.
Penny size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Hutsonville, Annapolis, West Union, Eaton, York, Darwin, Orange, West
York, Trimble and Bellair.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3931 8762 3930 8760 3926 8761 3925 8759
3925 8757 3922 8757 3914 8766 3912 8763
3911 8765 3910 8762 3909 8762 3905 8757
3907 8800 3926 8801 3936 8753
TIME...MOT...LOC 2119Z 263DEG 11KT 3922 8761
DeubelbeissLocal storm report, May 29, 4:46 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
446 PM CDT WED MAY 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM TORNADO 4 NNW STONINGTON 39.69N 89.22W
05/29/2019 CHRISTIAN IL TRAINED SPOTTER
TORNADO IN OPEN FIELD
0435 PM TORNADO 4 NNE STONINGTON 39.69N 89.16W
05/29/2019 CHRISTIAN IL EMERGENCY MNGR
TORNADO IN OPEN FIELD
&&
25Special weather statement, May 29, 5:07 PM CDT, 20 minutes before
Special Weather Statement National Weather Service Lincoln IL 507 PM CDT Wed May 29 2019 ILZ061-062-066-067-292230- Jasper-Effingham-Shelby-Cumberland- 507 PM CDT Wed May 29 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JASPER... SOUTHEASTERN SHELBY...CUMBERLAND AND NORTHERN EFFINGHAM COUNTIES UNTIL 530 PM CDT... At 506 PM CDT, Doppler radar was tracking a line of strong thunderstorms from near Beecher City to Teutopolis moving east at 25 mph. Nickel size hail and winds in excess of 40 mph will be possible with these storms. Locations impacted include... Effingham, Toledo, Teutopolis, Greenup, Stewardson, Jewett, Shumway, Montrose, Hidalgo, Woodbury, Moccasin, Sigel, Rose Hill, Mode, Lake Sara and Gila. This includes the following highways... Interstate 57 between mile markers 157 and 175. Interstate 70 between mile markers 88 and 120. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3907 8875 3926 8879 3936 8814 3910 8810 TIME...MOT...LOC 2206Z 262DEG 23KT 3921 8847 Deubelbeiss
Special weather statement, May 29, 5:11 PM CDT, 16 minutes before
Special Weather Statement National Weather Service Lincoln IL 511 PM CDT Wed May 29 2019 ILZ053-054-061-292245- Macon-Moultrie-Shelby- 511 PM CDT Wed May 29 2019 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MOULTRIE...NORTH CENTRAL SHELBY AND SOUTHEASTERN MACON COUNTIES UNTIL 545 PM CDT... At 511 PM CDT, Doppler radar was tracking a strong thunderstorm near Moweaqua, or 14 miles south of Decatur, moving east at 30 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Bethany, Findlay and Dalton City. LAT...LON 3962 8900 3973 8893 3970 8861 3947 8877 TIME...MOT...LOC 2211Z 289DEG 25KT 3964 8890 Deubelbeiss
Local storm report, May 29, 5:16 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
516 PM CDT WED MAY 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM TSTM WND GST 3 E MACON 39.71N 88.94W
05/29/2019 E60 MPH MACON IL TRAINED SPOTTER
0512 PM HAIL 3 E MACON 40.53N 89.30W
05/29/2019 M1.00 INCH TAZEWELL IL TRAINED SPOTTER
&&
25Local storm report, May 29, 5:17 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
517 PM CDT WED MAY 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM HAIL 3 E MACON 39.71N 88.94W
05/29/2019 M1.00 INCH MACON IL TRAINED SPOTTER
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 7:41 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox | 49 min |
| May 28, 8:19 PM CDT | Flash Flood Warning | ILX | Fulton, Knox | 8 hr |
| May 28, 8:22 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Peoria, Stark | 38 min |
| May 28, 8:37 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason, Peoria, Schuyler, Tazewell | 38 min |
| May 28, 8:57 PM CDT | Flash Flood Warning | ILX | Fulton, Logan, Marshall, Mason, Peoria, Stark and 2 more | 6 hr |
| May 28, 9:04 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Mason, Menard, Peoria and 1 more | 41 min |
| May 28, 9:43 PM CDT | Flash Flood Warning | ILX | DeWitt, Logan, McLean, Marshall, Tazewell, Woodford | 6 hr |
| May 28, 9:45 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean, Piatt | 45 min |
| May 29, 3:33 PM CDT | Special Weather Statement | ILX | Clark | 42 min |
| May 29, 4:20 PM CDT | Special Weather Statement | ILX | Clark | 25 min |
| May 29, 4:29 PM CDT | Flash Flood Warning | ILX | Clark, Crawford | 6 hr |
| May 29, 4:32 PM CDT | Tornado Warning | ILX | Christian, Macon | 28 min |
| May 29, 5:07 PM CDT | Special Weather Statement | ILX | Cumberland | 23 min |
| May 29, 5:11 PM CDT | Special Weather Statement | ILX | Moultrie | 34 min |
| May 29, 5:13 PM CDT | Severe Thunderstorm Warning | ILX | Macon, Moultrie, Shelby | 32 min |
| May 29, 5:36 PM CDT | Special Weather Statement | ILX | Christian, Coles, Douglas, Morgan, Moultrie, Sangamon and 1 more | 114 min |
| May 29, 6:35 PM CDT | Special Weather Statement | ILX | Clark | 40 min |
| May 29, 6:52 PM CDT | Special Weather Statement | ILX | Effingham | 38 min |
Nearby
Flash Flood Warnings in Illinois, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.